# SDR ABXA030415

- Difficulty date: November 6, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 70,430 hours, 65,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 4966
- Condition: Discharged
- Location: Cabin
- Part time: 307 hours, 298 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT POWER PACK IAW DC-9 MM 32-53-02.
